# SDR DHLA201000040

- Difficulty date: March 18, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- Engine: Ge CFM562C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME CAP SHOWS MISDRILLED HOLES & CORROSION DAMAGE BS 1180.000 L32L-32R. PERFORMED MAJOR REPAIR IAW FORM 8110-3, DATED 04-23-10, EVA D853-00325, REV 01, DATED 04-15-10.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P. REMOVED FASTENERS & CUT OUT DAMAGED AREA IAW DWG ED-5111 REV 02. NDT INSPECTED CUT OUT AREA IAW NDT SM PART 06-10-01-001. NO CRACK NO CORROSION FOUND.  FABRICATED FRAME SEGMENT & REPAIR CAP & 4EA SPLICE ANGLES, & 4EA SPLICE STRAP IAW DWG ED-5111. HEAT TREATED FRAME SEGMENT & SPLICE ANGLE IAW SRM 51-1-1 PG 1-13-17. NDT INSPECTED REPAIR PARTS IAW NDT SPM PART 06-10-01-001. NO CRACK NO CORROSION FOUND ENCLOSED SMN FORM 242-2. CLEANED, TREATED & PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8, DPS 9.45, DPS 4.50-36. INSTALLED REPAIR PARTS IAW DWG ED-5111, SRM 51-1-11 SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
